# SDR AALA20100506TUL07

- Difficulty date: April 28, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 32,066 hours, 12,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED STATION 500H AT STRINGER 25 LEFT.  INSTALLED NEW STRINGER CLIP PER SRM 51-10-2.
